# SDR IPXA3576967

- Difficulty date: January 31, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 28,592 hours, 19,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C16 AFT CARGO BILGE AREA. TRANSITION PANEL. CORROSION AROUND NUTPLATES  ON BOTTOM (LT SIDE) BS 1260-1240.  REMOVED CORROSION ORIG MAT .063 MAT REMAINING 060 MAT REMOVED .003. ALODINED , PRIMED & PAINTED, REMOVED CORROSION, ORIG MAT .063 IAW SRM 53-60-53 MAT REMOVED.003 MAT REMAINING .060 AREA WITHIN LIMITS IAW SRM 53-00-53 MM 51-20-00.
